# SDR ASOA03409

- Difficulty date: September 1, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bracket
- Part number: KMM67080001001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR CHECK IN BTR, THE LT ANTI-ICE DUCT SUPPORT BRACKET AFT THE PRESSURE BULKHEAD AT FS 1098.2 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE ANTI-ICE DUCT SUPPORT BRACKET AFT THE PRESSURE BULKHEAD AT FS 1098.2 IAW ASA EO 700-36-0003B.  (M)
